# SDR UHLA201602120059

- Difficulty date: February 12, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N290SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145474
- Aircraft time: 31,510 hours, 29,851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR HANDRAILS DON'T STOW WITH DOOR CLOSED.  CLEANED HANDRAIL ASSY, REPLACED ASSIST SPRINGS, OPS CHECKED GOOD.
